# SDR A6WA201240509

- Difficulty date: March 31, 2012
- Submitted: May 18, 2012
- Operation: Air carrier
- Aircraft: N436AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7734
- Aircraft time: 21,940 hours, 20,986 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fs 559+64
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO FLOOR TIE DOWN LBL 9 & RBL 9 FOR 9G CENTER WALL CORRODED.  REMOVED CARGO FLOOR TIE DOWN LBL 9 & RBL 9 FOR 9G CENTER WALL AND REPLACED WITH SERVICEABLE CARGO FLOOR TIE DOWN IAW AMM SRM 51-41-02 & SRM 51-41-00.
